# SDR REXA2016052600895

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 24,137 hours, 21,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING INOPERATIVE.  RE-ATTACHED FLOOR TRACK LIGHTING IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
